GET THE APP

Journal of Clinical Toxicology

Journal of Clinical Toxicology
Open Access

ISSN: 2161-0495

+44 1478 350008

Yi-Chyan Chen

Yi-Chyan Chen
Department of Psychiatry, Taipei Tzu Chi Hospital, Buddhist Tzu Chi Medical Foundation, Taipei,
People's Republic of China

Publications
  • Case Report
    Escitalopram Intoxication Induced Acute Psychosis
    Author(s): Hui-Yi Wang and Yi-Chyan ChenHui-Yi Wang and Yi-Chyan Chen

    Objective: Side effects of escitalopram overdose including serotonin syndrome were previously found. We report a case with escitalopram-related psychosis. Case report: A 33 year-old woman had no previous history of psychotic symptoms experienced a psychotic episode with with quik recovery following taking 400 mg of escitalopram. Conclusion: This case report raises the issue that the escitalopram intoxicated effect and pharmacological sensitivity of serotonin syndrome exist individual variations. The systematic analysis and follow-up regarding escitalopram-associated serotonin syndrome and the incidence rate of severe psychotic symptoms will be further investigated. .. View More»
    DOI: 10.4172/2161-0495.1000252

    Abstract PDF

Relevant Topics

Top